Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Scaling of chaos in strongly nonlinear lattices
Authors: Mulansky, M.
Date of Publication (YYYY-MM-DD): 2014-06
Title of Journal: Chaos
Volume: 24
Issue / Number: 2
Sequence Number of Article: 024401
Document Type: Article
ID: 701962.0
Solving Ordinary Differential Equations on GPU's
Authors: Ahnert, K.; Demidov, D.; Mulansky, M.
Title of Book: Numerical Computations with GPUs
Start Page: 125
End Page: 157
Place of Publication: Cham
Publisher: Springer
Date of Publication (YYYY-MM-DD): 2014
Document Type: InBook
ID: 702174.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.